Back to Search
Start Over
Singular integral equations for a patch repair problem
- Source :
-
International Journal of Solids & Structures . Oct2007, Vol. 44 Issue 21, p6860-6877. 18p. - Publication Year :
- 2007
-
Abstract
- Abstract: Within the scope of linear elasticity, an in-plane problem related to the repair of an infinite thin elastic plate with a hole by a patch is considered. The patch and the plate are joined together only along their boundaries. The plate is subjected to stresses applied at infinity. The problem is reduced to a system of four singular integral equations. Existence and uniqueness of the solution of the system is proved. The proposed solution allows one to evaluate the efficiency of a patch repair with little computational effort. [Copyright &y& Elsevier]
Details
- Language :
- English
- ISSN :
- 00207683
- Volume :
- 44
- Issue :
- 21
- Database :
- Academic Search Index
- Journal :
- International Journal of Solids & Structures
- Publication Type :
- Academic Journal
- Accession number :
- 26489956
- Full Text :
- https://doi.org/10.1016/j.ijsolstr.2007.03.015